Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The integer points on three related elliptic curves


Authors: Andrew Bremner and Patrick Morton
Journal: Math. Comp. 39 (1982), 235-238
MSC: Primary 10B10; Secondary 94B60
MathSciNet review: 658228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The integer points on the three elliptic curves $ {y^2} = 4c{x^3} + 13$, $ c = 1,3,9$ are found, with an application to coding theory. It is also shown that there are precisely three nonisomorphic cubic extensions of the rationals with discriminant $ - {3^5} \cdot 13$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B10, 94B60

Retrieve articles in all journals with MSC: 10B10, 94B60


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0658228-9
PII: S 0025-5718(1982)0658228-9
Article copyright: © Copyright 1982 American Mathematical Society